# SDR UALA2010092203525

- Difficulty date: September 21, 2010
- Submitted: September 25, 2010
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 52,418 hours, 6,185 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL 'EXIT' SIGN INOP AFT OF DOOR 4R.  AFTER INSULATING OF WIRING BETWEEN SEAT ROW 45ABC TO NEXT SEAT ROW 43ABC SIDEWALL EXIT SIGN LIGHTS AROUND DOOR 4R CHECKS NORMAL.
